# SDR 95ZZZX5123

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415JH
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622007
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 07A19870
- Condition: Cracked
- Location: Lt Turbo
- Part time: 168 hours
- Component: 46C19839
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LEFT TURBO ATTACH BRACKET FOUND CRACKED ALL THE WAY THROUGH AT TOP ATTACH POINT.  ALSO, REMOVED BRACKET, PN 07F19872, FOR DYE PENETRANT INSPECTION DUE TO POSSIBLE EXCESS STRESS DUE TO MAIN BRACKET BROKEN.  NO DISCONTINUITY FOUND.  REINSTALLED STRUT BRACKET AND NEW FACTORY TURBO BRACKET.  (ASSEMBLED ATTACH HARDWARE WITH LOCKTITE.)
